# SDR DLM88090636

- Difficulty date: April 5, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 48,385 hours, 36,746 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S2777922
- Condition: Corroded
- Location: Bs 294-313
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28R CORRODED BETWEEN STATION 294 -313.  REPAIRED PER SRM 53-02 FIRURE 19.
